# SDR UPS98226733

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Condition: Cracked
- Location: Ws 462-464
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:C, CRACK INDICATION NOTED ON RT WING UPPER REAR CHORD FROM WS 462 TO WS 464 (APPROX).  CRACK INDICATION WAS CORROSION WS 457-470.  REPAIRED PER SRM 57-10-6 FIG 3 AND DWG 65C19647 CAT II REPAIR.
